Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Finally found out what this is thats wrong with me !
    avatar
    lepman posted:
    First let me say thank you Hackwriter and a host of others for thier advice and encouragement. Kept me fighting the good fight to get a diagnosis, and I found out a better way to get on the rght track for a diagnosis.

    I went to an enviromental exposure specialist with all my records and tests and he ordered some more tests and when he got the results back he had me and my wife come back. He asked alot of questions about my symptoms and asked about the stuff we went through during Desert Storm and desert Shield.

    Looked me over and then did the usual physical stuff and then told me " You don't have cancer, or brain tumor, and it's not ALS, and you don't have lyme desease, and you don't have lupus, or M.S. You have Parkinsens desease, and believes I am now in between the 3 rd and 4 th stage of the desease. Due to the lack of treatment and how fast this is progressing and a bunch of other medical reasons.

    But he said , he's not a Neurologist But will send me to the head of Neorolegy and to continue with him so he can determin the best course of treatment. He also told me that he feels I have had this for at least the last five years but not sure of the cause because this dose not run in the family. He suspects this to be caused by the cocktail of shots given to us before deployment to Saudi to fight against the many nerve agents that were expected to be used against us.

    He also said it could be caused from a left over herbisides or other chemical wepons used over there and just being in the wrong place at the right time. But now I know what this is and how to cope, and just knowing is half the battle.In a way I have some relief but wish the doctors would have listened and treatment would have come sooner.
    Reply
     
    avatar
    hackwriter responded:
    Dear lepman,

    Thanks so much for letting us know what has been causing your symptoms, I can hear the relief in your writing!

    I'm sad about your Parkinson's dx and what might have caused it, sad that the delay in treating it has allowed it to advance, sad that after serving your country you've had to suffer these health consequences on top of the emotional and physical suffering of the war experience. I wish you well with treatment and hope it can delay progression. Take good care of yourself.

    Kim
     
    avatar
    swampster1952 responded:
    Hello lepman,

    I also echo Kim's response to you. I have been reading your posts as you have been searching for a dx. I too wish for you the very best of outcomes with your disease.

    Best,

    Dave


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Help Our Community & Experts Help You - Please Read
    Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
    Was this Helpful?
    107 of 109 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.